# SDR UPS97222916

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, X-RAY INSP EXHIBITS LINEAR INDICATIONS IN RT VIEW NR 18 AND REQUIRES INVESTIGATION.  REPAIRED RT ELEVATOR IAW SRM 55-20-3.
